# SDR 99UAL900540

- Difficulty date: October 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N991UA
- Make and model: Boeing 737291
- Aircraft serial: 21981
- Engine: Pwa JT8D17
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Leaking
- Location: Nr 1
- Stage of operation: UK
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

FLIGHT CREW SUSPECTED FLUID LEAK ON NUMBER ONE ENGINE.
